# SDR ASAA2020050632706

- Difficulty date: May 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,911 hours, 14,764 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6827
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 61,542 hours, 24,488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT SPLIT IN EXCESS OF 20 PSI DURING CLIMB. AT FL 265 LH DUCT PRESSURE READ 21 PSI RH READS 44 AFTER POWER REDUCTION AT FL 410 LH READS 23 RH 35. NOTE- CREW FLEW A/C 4 LEGS AND ONLY OBSERVED THIS CONDITION ON THE FOURTH LEG(JNU-SEA). GROUNDED - YES. PERFORMED TASK CARD NG-36WC-00001 FOUND THE #1 BLEED AIR REGULATOR BAD . REMOVED AND REPLACED PER B737-800 AMM 36-11-03-400-801. REF W/O 1725328 N/R-00001 FOR WORK PERFORMED. BLEED AIR CROSSOVER HEALTH CHECK PER AMM 36-11-00-710-801. TEST GOOD.
